Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 24, 2015, 10:25 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 10:25 PM EDT (02:25 UTC)
- Expired
- Jun 24, 2015, 11:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colleton County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 43 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2390 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470
WUUS52 KCHS 250225
SVRCHS
SCC029-049-250315-
/O.NEW.KCHS.SV.W.0062.150625T0225Z-150625T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 1115 PM EDT
* AT 1024 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHTON...OR
13 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3303 8073 3281 8109 3294 8123 3296 8121
3310 8095 3310 8093 3306 8090 3309 8088
3313 8089 3315 8084
TIME...MOT...LOC 0224Z 218DEG 26KT 3303 8098
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
777
WWUS52 KCHS 250247
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 PM EDT WED JUN 24 2015
SCC029-049-250315-
/O.CON.KCHS.SV.W.0062.000000T0000Z-150625T0315Z/
COLLETON SC-HAMPTON SC-
1047 PM EDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR COLLETON AND HAMPTON COUNTIES...
AT 1046 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHTON...OR
11 MILES NORTHEAST OF HAMPTON...MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3310 8094 3297 8089 3281 8109 3294 8123
3296 8121
TIME...MOT...LOC 0246Z 059DEG 9KT 3301 8103
HAIL...0.75IN
WIND...60MPH
$$598
WWUS52 KCHS 250309
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT WED JUN 24 2015
SCC029-049-250319-
/O.EXP.KCHS.SV.W.0062.000000T0000Z-150625T0315Z/
COLLETON SC-HAMPTON SC-
1109 PM EDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON AND HAMPTON COUNTIES
WILL EXPIRE AT 1115 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3310 8094 3297 8089 3281 8109 3294 8123
3296 8121
TIME...MOT...LOC 0306Z 218DEG 26KT 3301 8103
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:13 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 24, 10:13 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1013 PM EDT WED JUN 24 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL MUCH OF THIS WEEK WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL STALL TO THE NORTH LATE WEEK INTO THE WEEKEND BEFORE FINALLY CROSSING THE AREA SUNDAY. THE FRONT COULD STALL JUST OFFSHORE BEFORE DISSIPATING EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... DESPITE THE LOSS OF DAYTIME HEATING... ISOLATED CONVECTION CONTINUES ACROSS INLAND PORTIONS OF THE FORECAST AREA AS OF LATE EVENING...MAINLY ALONG OUTFLOW FROM EARLIER STORMS. THE LATEST RADAR TRENDS ACTUALLY INDICATE THAT THE CONVECTION COULD BEGIN TO INCREASE IN COVERAGE AS CONVECTION SHIFTS INTO THE AREA FROM THE MIDLANDS INITIALLY...THEN FROM THE NORTH-NORTHEAST AS A MORE ORGANIZED QLCS POTENTIALLY DROPS IN DURING THE EARLY OVERNIGHT HOURS. WHILE THE HRRR SHOWS THE CONVECTION GENERALLY DISSIPATING AS IT NEARS...NOT SO SURE IT HAS A GOOD HANDLE ON IT AS SURFACE BASED INSTABILITY REMAINS UPWARDS OF 3500 J/KG. THE POTENTIAL IS CERTAINLY THERE FOR A FEW STRONG/SEVERE THUNDERSTORMS GIVEN THE ABUNDANCE OF INSTABILITY AND A RELATIVELY UNTAPPED ATMOSPHERE. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT...WITH DOWNDRAFT CAPE VALUES UPWARDS OF 1400 J/KG. FREQUENT LIGHTNING IS ALSO POSSIBLE IF THE QLCS HOLDS TOGETHER. EXTENSIVE CONVECTIVE DEBRIS CLOUDINESS HAS OVERSPREAD THE AREA AND MORE IS ON THE WAY GIVEN THE UPSTREAM CONVECTION. THE FORECAST THEREFORE INDICATES CLOUD SKIES INTO THE EARLY OVERNIGHT HOURS...WITH SOME CLEARING POSSIBLE LATE AS THE DEBRIS CLOUDINESS BEGINS TO THIN/DISSIPATE. GIVEN THE CLOUD COVER AND A COUPLED SOUTHWEST SYNOPTIC FLOW...HAVE RAISED FORECAST LOWS BY A DEGREE OR TWO ACROSS THE AREA. THE FORECAST NOW INDICATES LOWS IN THE MID TO UPPER 70S INLAND FROM THE WARMER BEACHES/BARRIER ISLANDS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA. AT THE SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES SLIGHTLY MORE PRONOUNCED WITH A LOW PRESSURE SYSTEM TRACKING OVER THE MID ATLANTIC STATES. DESPITE LARGE SCALE SINKING MOTION ASSOCIATED WITH HIGH PRESSURE ALOFT...THE PROXIMITY OF THE LOW PRESSURE TROUGH INLAND AND A STALLING COLD FRONT TO OUR NORTH SHOULD SUPPORT A SLIGHT CHANCE TO LOW-END CHANCE OF SHOWERS AND THUNDERSTORMS DURING AFTERNOON/EVENING HOURS. DCAPES IN EXCESS OF 1000 J/KG SUGGEST DAMAGING WIND GUST POTENTIAL WITH A FEW STRONGER THUNDERSTORMS THAT DEVELOP. HOWEVER...THE THREAT OF WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE MAIN CONCERN ON THURSDAY WILL BE HEAT/HUMIDITY LEVELS...WHICH WILL BE DEPENDENT ON HOW MUCH CONVECTIVE ACTIVITY OCCURS BEFORE TYPICAL PEAK HEATING HOURS. AT THIS TIME...HIGH TEMPS ARE FORECAST TO REACH THE MID/UPPER 90S...WARMEST INLAND. HOWEVER...STRONG HEATING SHOULD MIX OUT SFC DEWPTS TO AROUND 70 INLAND...WHILE DEWPTS REMAIN IN THE MID 70S NEAR/BEHIND AN INLAND MOVING SEABREEZE. THESE TEMPS AND MOISTURE LEVELS SHOULD SUPPORT HEAT INDEX VALUES NEAR 105 DEGREES FOR A FEW HOURS THURSDAY AFTERNOON AND A HEAT ADVISORY COULD EVENTUALLY BE NEEDED. HOWEVER...SHOULD CLOUD COVER OR PRECIP SHIFT OVER THE AREA EARLY...HEAT INDEX VALUES WILL LIKELY FALL JUST SHORT OF ADVISORY LEVELS. OVERNIGHT LOWS WILL REMAIN MILD...IN THE MID/UPPER 70S INLAND TO LOWER 80S ALONG THE COAST. FRIDAY AND SATURDAY...MODELS INDICATE LOWERING 500 MB HEIGHTS OVER THE AREA THIS WEEKEND AS THE MID LVL RIDGE OF HIGH PRESSURE WEAKENS IN RESPONSE TO A TROUGH OF LOW PRESSURE DIGGING OVER THE MIDWEST/GREAT LAKES REGION. MOISTURE LEVELS ARE EXPECTED TO INCREASE AHEAD OF THE APPROACHING TROUGH...WITH PWATS PROJECTED TO BE NEAR 2.0 INCHES OVER THE SOUTHEASTERN UNITED STATES. THESE MOISTURE LEVELS ALONG WITH INCREASED FORCING FROM A SFC LOW THAT DEVELOPS ALONG A STALLED FRONT TO OUR NORTH...WILL LIKELY RESULT IN AT LEAST CHANCES OF SHOWERS/THUNDERSTORMS ON FRIDAY. BY SATURDAY...GREATER FORCING AND SHEAR WILL LIKELY ARRIVE AS STRONGER WIND FIELDS ROUND THE SOUTHERN PERIPHERY OF THE MID/UPPER LOW CENTERED OVER THE GREAT LAKES REGION. SHOWERS AND THUNDERSTORMS WILL LIKELY OCCUR SATURDAY AFTERNOON...WITH SOME STRONGER THUNDERSTORMS POSSIBLE AHEAD OF A SFC COLD FRONT MAKING WAY INTO THE SOUTHEASTERN UNITED STATES. DAMAGING WIND GUSTS APPEAR TO BE THE MAIN THREAT WITH STRONGER THUNDERSTORMS ON SATURDAY. GIVEN THE AMPLE MOISTURE...SOME THUNDERSTORMS COULD ALSO PRODUCE HEAVY RAINFALL. TEMPS ARE EXPECTED TO BE SLIGHTLY COOLER OVER THE WEEKEND...WITH MAX TEMPS IN THE LOW/MID 90S ON FRIDAY...THEN LOW 90S ON SATURDAY DUE TO AN INCREASE IN CONVECTIVE COVERAGE. GIVEN THE COOLING TREND...HEAT ADVISORIES WILL LIKELY NO LONGER BE NEEDED THIS WEEKEND. OVERNIGHT LOWS SHOULD REMAIN IN THE MID/UPPER 70S.&& && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... BROAD UPPER TROUGH WILL ENCOMPASS THE EASTERN U.S. THROUGH THE LONG TERM PERIOD. A POTENT SHORTWAVE WILL SEND AN AREA OF LOW PRESSURE AND ATTENDANT FRONT THROUGH THE FORECAST AREA ON SUNDAY. GIVEN FORCING FROM UPPER JET...SHORTWAVE ENERGY AND COLD FRONT...IT SHOULD BE A PRETTY ACTIVE DAY ESPECIALLY GIVEN DECENT SHEAR AND DEEP MOISTURE. THE FRONT WILL LIKELY PUSH OFF THE COAST EARLY MONDAY...AND REMAIN STATIONARY OFFSHORE BEFORE DISSIPATING TUESDAY. WEAK HIGH PRESSURE IS EXPECTED TO PREVAIL BY MID WEEK. TEMPERATURES WILL BE AT OR BELOW CLIMO THROUGH THE PERIOD. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z FRIDAY. CONVECTION COULD INCREASE IN COVERAGE ACROSS MAINLY SOUTHEAST SOUTH CAROLINA INTO THE EARLY OVERNIGHT HOURS AND SOME MENTION OF THUNDERSTORMS MAY NEED TO BE ADDED TO THE KCHS TAF AS RADAR TRENDS BECOME BETTER ESTABLISHED. ADDITIONAL ISOLATED CONVECTION IN THE VICINITY OF THE TERMINALS IS POSSIBLE THURSDAY AFTERNOON...BUT COVERAGE IS NOT EXPECTED TO BE GREAT ENOUGH TO MENTION IN THE TAF/S AT THIS TIME. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE IN AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE THIS WEEKEND. && .MARINE... TONIGHT...IT/S STATUS QUO IN REGARDS TO THE SYNOPTIC PATTERN AND RESULTING CONDITIONS ACROSS THE COASTAL WATERS...WITH SUB-TROPICAL RIDGING TO THE SOUTH/SE...MESO-HIGH PRESSURE IN THE NE GULF OF MEXICO AND A NE-SW ALIGNED TROUGH INLAND. ADEQUATE MIXING OF 20-25 KT GEOSTROPHIC WINDS AND A MODEST GRADIENT WILL ALLOW FOR SOUTH/SW WINDS UP TO 15 OR 20 KT WITH OCCASIONAL HIGHER GUSTS. WAVES OF 1-2 FT WILL BE COMMON IN CHARLESTON HARBOR...WITH 2-4 FT IN THE OPEN ATLANTIC...HIGHEST ON AMZ350-374. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL DOMINATE THE COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND THROUGH LATE WEEK. A COLD FRONT IS EXPECTED TO SHIFT OVER THE WATERS LATE WEEKEND...BEFORE EVENTUALLY STALLING/DISSIPATING EARLY NEXT WEEK. A TIGHTENED PRESSURE GRADIENT WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. NOCTURNAL JETTING AND AFTERNOON SEA BREEZE CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15- 20 KTS AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY COASTAL WATERS. WIND GUSTS COULD REACH SMALL CRAFT ADVISORY CRITERIA SATURDAY AFTERNOON OR NIGHT...THEN SLOWLY IMPROVE EARLY NEXT WEE, SEAS WILL MAINLY BE 2-4 FEET...BUT COULD REACH 6 FEET IN THE OUTER PORTIONS OF THE WATERS THIS WEEKEND. && .CLIMATE... RECORD HIGH MINIMUMS FOR JUNE 24TH... KCHS...79 SET IN 1998. KCXM...85 SET IN 1998. KSAV...80 SET IN 1914. RECORD HIGH MINIMUMS FOR JUNE 25TH... KCHS...79 SET IN 2010. KCXM...83 SET IN 1998. KSAV...80 SET IN 1914. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JAQ SHORT TERM...DPB LONG TERM...ECT AVIATION...JAQ/DPB MARINE...JAQ/DPB
Hazardous weather outlook, Jun 24, 7:38 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 738 PM EDT WED JUN 24 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-252345- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE LIKELY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-252345- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 4:57 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
457 PM EDT WED JUN 24 2015
GAZ100-242130-
BULLOCH GA-
457 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
530 PM EDT...
AT 457 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORTAL...OR NEAR MIDDLEGROUND. THIS STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL AND HOPEULIKIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3261 8199 3265 8183 3264 8180 3263 8180
3261 8177 3248 8170 3243 8194 3248 8198
3251 8197 3253 8202 3256 8203
TIME...MOT...LOC 2057Z 244DEG 1KT 3256 8189
JAQSpecial weather statement, Jun 24, 10:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT WED JUN 24 2015
SCZ042-043-250245-
HAMPTON SC-INLAND COLLETON SC-
1018 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 1045 PM EDT...
AT 1018 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MILEY...OR 8 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT
15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMPTON...COLLETON...VARNVILLE...BRUNSON...LODGE...MILEY...
CROCKETVILLE AND ASHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3301 8083 3280 8109 3293 8124 3304 8107
3309 8096
TIME...MOT...LOC 0218Z 218DEG 26KT 3297 8104The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:18 PM EDT | Special Weather Statement | CHS | Hampton | 27 min |
| Jun 24, 10:52 PM EDT | Special Weather Statement | CHS | Allendale | 38 min |
| Jun 24, 11:21 PM EDT | Special Weather Statement | CHS | Colleton | 24 min |
| Jun 25, 12:01 AM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
| Jun 25, 12:10 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 80 min |
| Jun 25, 12:11 AM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 64 min |
| Jun 25, 12:17 AM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 88 min |
| Jun 25, 12:24 AM EDT | Special Weather Statement | CHS | Charleston | 36 min |
| Jun 25, 12:33 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 42 min |
| Jun 25, 12:48 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 117 min |
| Jun 25, 12:59 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 2 hr |
| Jun 25, 1:02 AM EDT | Special Weather Statement | CHS | Berkeley | 43 min |
| Jun 25, 1:20 AM EDT | Special Weather Statement | CHS | Charleston | 25 min |
| Jun 25, 1:32 AM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 25, 1:34 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 56 min |
| Jun 25, 1:48 AM EDT | Special Marine Warning | CHS | 57 min | |
| Jun 25, 5:56 AM EDT | Special Weather Statement | CHS | Beaufort | 34 min |
| Jun 25, 6:04 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 56 min |
| Jun 25, 12:18 PM EDT | Heat Advisory | CHS | Allendale, Hampton | 7 hr |
| Jun 25, 2:25 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 50 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Jun 25, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 55 min |
| Jun 25, 6:48 PM EDT | Areal Flood Advisory | CHS | Colleton | 57 min |
| Jun 25, 7:23 PM EDT | Special Weather Statement | CHS | Allendale | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.